It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hello
I am desperately after some advice on contraceptive Yasmin!

I was on this pill about 3 years ago (for about 3 years.) I had no problem with it. Infact the doctor switched me to it initially after another I had tried made me moody etc.

Two weeks ago I have gone back to Yasmin as since stopping I have never been able to get my skin acne free despite trying just about everything. I remember when I was on Yasmin before my skin was lovely. At the moment I am very keen on applying for a job for which my skin needs to be flawless! HOWEVER, in the last two weeks I have experienced nausea, constantly tired, numerous headaches, and now I seem to be coming on again after just being on last week (I started Yasmin on the first day of my period).. It's all getting a bit much... My question is, do these side affects last a long time normally? Should I percerveire? Is this just my body adjusting to being back on this pill? Obviously it was some time ago that I last began Yasmin so I can't remember weather I suffered all this before or not - but it the main Yasmin was great for me. I am desperate to get my skin clear and really thought this was the key.. Is it worth sticking with?
Yas





All times are GMT -7. The time now is 02:16 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!